# SDR REXA2015071100676

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 16,116 hours, 15,780 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DIDN`T RETRACT AFTER TAKEOFF, HAD GEAR DISAGREE WARNING ABOUT 6 SECONDS AFTER GEAR SELECTED UP.  REPLACED NLG WOW NR 2 HARNESS IAW AMM 32-61-25.  REINSTALLED NLG COLLAR IAW PA 32-066C.  OFF SHIMS RECORDED .061 & .065, ON SHIMS RECORDED .0415 & .0415.  R & R NLG BRACKET ASSEMBLY IAW CMM 32-20-04.  GEAR DISAGREE TROUBLESHOOTING REQUIREMENTS, SERVICED NLG STRUT IAW AMM 12-12-32-610-803.  REF NON-ROUTINE WC N72992.
